... this worked for me but due to side affects my dr changed my RX. I know about neuropathy and did not havesympyoms previously. Symptoms getting progressively worse. Anyone had this experience?
I have had adverse reactions to many medications prescribed to me for treating neuropathy. I was allergic to each one of them. A few of them made the pain in my feet worsen just as you described. My doctor couldn't find a drug that I wasn't allergic to. I can only take pain medication.
- Januvia Information for Consumers
- Januvia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Januvia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am a heart transplant and 3 days ago I started on Metanx for the neuropathy in my feet and today I
Posted 8 Jul 2011 • 2 answers
Posted 5 Aug 2011 • 2 answers
I started taking pregabalin 3 months ago for treating neuropathy in my upper right side. Sixs weeks?
Posted 29 May 2013 • 1 answer
Posted 10 Nov 2016 • 1 answer
Posted 7 days ago • 0 answers